Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Suffering from stomach gas, severe constipation. Having GERD. Done liver test. Is it a liver problem?

sir, i am 30 years old. today i got my liver function test report . my alt is 87 and ast 38. alkaline phosphates 65, total bilrubin 0.8. i am suffering from stomach gas, severe constipation , stool color is pale yellow. i have to take laxatives to empty my stomach. Also i am having GERD . kindly suggest me what should i do.. is this a liver problem or IBS thanks
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Hi umarsaeed1983m
It seems that you have 2 separate issues. The liver enzyme elevation is nonspecific, however you should have further evaluation by a liver doctor (gastroenterologist or hepatologist); you should make sure you don't have any sort of viral hepatitis (such as hepatitis A,B or C), fatty liver (currently the most common cause), autoimmune liver disease, etc. Your gastrointestinal symptoms are something probably unrelated, and yes you could have IBS-constipation, however before commiting to that diagnosis a gastroenterologist would probably modify your diet, test your for bacterial overgrowth. I highly suggest you visit a gastroenterologist (stomach / liver doctor).
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor